# SDR UALA2009060101574

- Difficulty date: May 31, 2009
- Submitted: June 3, 2009
- Operation: Air carrier
- Aircraft: N668UA
- Make and model: Boeing 767322
- Aircraft serial: 30024
- Aircraft time: 36,377 hours, 9,931 cycles
- Engine: Pwa PW4056
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 35054367
- Part serial: 124
- Condition: Damaged
- Location: Rt Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HUNG START ON RT ENG 2ND ATTEMPT, NO ROTATION.  STARTER SHEARED- STARTER AND VALVE ON HAND.  FOUND STARTER HOUSING ASSY CRACKED ON GEARBOX.  HOUSING ON HAND.  REPLACED NR 2 ENGINE STARTER DRIVE COUPLING.  ALSO REPLACED STARTER DRIVE OIL SEAL.  REPLACED STARTER.  REPLACED START CONTROL VLV.  ACP ETOPS VERIFICATION FLT DUE TO STARTER DRIVE COUPLING REPLACED.  NORMAL OPERATION NOTED BY CREW.
